Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On the expansion of analytic functions of the complex variable in generalized Taylor's series


Author: D. V. Widder
Journal: Trans. Amer. Math. Soc. 31 (1929), 43-52
MSC: Primary 40A30
MathSciNet review: 1501466
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 40A30

Retrieve articles in all journals with MSC: 40A30


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1929-1501466-8
Article copyright: © Copyright 1929 American Mathematical Society